MAUDE Adverse Event Report: MEDTRONIC, INC. PENDITURE; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

MEDTRONIC, INC. PENDITURE; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number PROM35
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The surgeon attempted to deploy and it did not work.
 
Event or Problem Description
The surgeon attempted to deploy and it did not work.
 
Additional Manufacturer Narrative
The following elements have blank data: [device identifier (di):] for type of device: left atrial appendage clip, implantable.

Brand Name
PENDITURE
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC, INC.
7555 innovation way
mason OH 45040
MDR Report Key24002864
Report Number24002864
Device Sequence Number10523093
Product Code PZX
UDI-Device Identifier10840143913563
UDI-Public(01)10840143913563
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
Report Date (Section F) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPROM35
Device Catalogue NumberLAAC35
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/08/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2026
Supplement Report FDA Received Date01/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/23/2025